It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Shingles Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-23-2008, 09:50 AM   #1
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Stourbridge, UK
Posts: 593
sheriff56 HB User
OH NO Shingles!!

Hi everyone, not been around recently, which I suppose is good news that life is finally getting back on track, well it was anyway. I have not been well the last couple of days and the doc is 95% sure it's shingles (only 2 spots so far) and has given me some tablets to take Aciclovir, she did say they may make you more dizzy than normal. . . mmm. . . so now caught do I risk the tablets and try to curtain this horrid pain from the shingles , and a set back in the dizziness stakes or shall I try and sit the shingles out?
What would you do?
Jayne

 
Sponsors Lightbulb
   
Old 10-23-2008, 10:37 AM   #2
Senior Member
(female)
 
Join Date: Nov 2007
Location: Missouri
Posts: 254
pamg6 HB User
Re: OH NO Shingles!!

Jayne,

I say take the tablets. Mind you, it may really cause dizziness, but notice how she said the word "may cause". I am understanding that when the testing is done on the pills, they have to chart EVERYTHING the tester feels, and then it goes on the "side effects" column. If the docs don't do this I understand that suits could be filed. Who knows, you may experience no dizziness!!! Give it a try, you could always stop the med if it is too bad. Make sure you aren't chalking the dizzy up to the pill when in fact it may just be the anxiety.
The shingles are horrible and I hope the pill will bring you some relief.

Pam 3

 
Sponsors Lightbulb
   
Old 10-24-2008, 03:32 AM   #3
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: Stourbridge, UK
Posts: 593
sheriff56 HB User
Re: OH NO Shingles!!

Thanks Pam for your reply I decided to go with the pills, TBH I think dizziness is probably better than this pain!!! Fingers crossed so far no dizziness at all.
Jayne

 
Old 10-24-2008, 05:33 AM   #4
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: maine, usa
Posts: 1,166
charlotte67 HB User
Re: OH NO Shingles!!

Jayne I am really sorry you are dealing with this after all you have been through. I say take the tablets. You might not feel any extra dizzyness. In addition, I think it might get rid of it a bit faster.

You are a trooper...

 
Old 10-24-2008, 11:53 AM   #5
Veteran
(female)
 
Join Date: Jul 2007
Location: tx
Posts: 461
alexiwildchild HB User
Re: OH NO Shingles!!

I'm so sorry to hear you're having to deal with this...BOO! I think you are definitely doing the right thing by taking the pills though. You are awesome, and you will get through it! You've been through some awful stuff before, you can totally do it now

 
Old 10-25-2008, 03:19 AM   #6
Senior Member
(male)
 
Join Date: Oct 2006
Location: Milton Keynes, UK
Posts: 131
mironUK HB User
Re: OH NO Shingles!!

Hi Jayne,

Really sorry to hear this. Youíll get through. I wish you all the best.

Alex.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:39 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!